# SDR 2007UALA03317

- Difficulty date: August 21, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 50,623 hours, 18,606 cycles
- Engine: Pwa PW2037
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Manifold
- Part number: 1A8211
- Condition: Cracked
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO NR 2 ENG LOSS OF OIL QTY AND LOW OIL PRESSURE.  REPORT OF BREATHER MANIFOLD CRACKED AND CLAMP BROKEN.  NO DEBRIS FOUND.  REPLACED MANIFOLD AND SECURED COWLING.
